# SDR AUS20011054

- Difficulty date: September 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Part number: D73208425
- Condition: Failed
- Location: Cabin Pressure
- Part time: 14,162 cycles
- Component: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURISATION SYSTEM PRIMARY OUTFLOW VALVE SENSE LINE FROM THE MANUAL CONTROL TO THE SENSE PANEL IS CORRODED INTERNALLY CAUSING THE LINE TO SPLIT.
